Convergence to Stable Laws in Relative Entropy

Bobkov SG, Chistyakov G, Götze F (2013)
Journal Of Theoretical Probability 26(3): 803-818.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Convergence to stable laws in relative entropy is established for sums of i.i.d. random variables.
Erscheinungsjahr
Zeitschriftentitel
Journal Of Theoretical Probability
Band
26
Ausgabe
3
Seite(n)
803-818
ISSN
PUB-ID

Zitieren

Bobkov SG, Chistyakov G, Götze F. Convergence to Stable Laws in Relative Entropy. Journal Of Theoretical Probability. 2013;26(3):803-818.
Bobkov, S. G., Chistyakov, G., & Götze, F. (2013). Convergence to Stable Laws in Relative Entropy. Journal Of Theoretical Probability, 26(3), 803-818. doi:10.1007/s10959-011-0377-0
Bobkov, S. G., Chistyakov, G., and Götze, F. (2013). Convergence to Stable Laws in Relative Entropy. Journal Of Theoretical Probability 26, 803-818.
Bobkov, S.G., Chistyakov, G., & Götze, F., 2013. Convergence to Stable Laws in Relative Entropy. Journal Of Theoretical Probability, 26(3), p 803-818.
S.G. Bobkov, G. Chistyakov, and F. Götze, “Convergence to Stable Laws in Relative Entropy”, Journal Of Theoretical Probability, vol. 26, 2013, pp. 803-818.
Bobkov, S.G., Chistyakov, G., Götze, F.: Convergence to Stable Laws in Relative Entropy. Journal Of Theoretical Probability. 26, 803-818 (2013).
Bobkov, S. G., Chistyakov, Gennadiy, and Götze, Friedrich. “Convergence to Stable Laws in Relative Entropy”. Journal Of Theoretical Probability 26.3 (2013): 803-818.